# SDR UALA2013061904271

- Difficulty date: June 19, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 52,806 hours, 6,396 cycles
- Engine: Pwa PW4090
- System (JASC): 2740 · Stabilizer Control System
- Part: Indicator
- Part number: 372079001
- Part serial: 50
- Condition: Faulty
- Location: Stab Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE F/O STAB TRIM UNITS SCALE LIGHT INOPERATIVE,  REPLACED INDICATOR.
